MAUDE Adverse Event Report: Arrow International LLC ARROW ARTERIAL CATH SET: 18GA X 23CM; CATHETER PERCUTANEOUS

Arrow International LLC ARROW ARTERIAL CATH SET: 18GA X 23CM; CATHETER PERCUTANEOUS
Catalog Number SAC-02318-PBX
Medical Device Problem Codes Unraveled Material (1664); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Brand Name
ARROW ARTERIAL CATH SET: 18GA X 23CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50165151
Report Number3006425876-2026-00850
Device Sequence Number10003308
Product Code DQY
UDI-Device Identifier10801902195453
UDI-Public(01)10801902195453(11)241029(17)290930(10)71F24K0999
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-02318-PBX
Device Lot Number71F24K0999
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown